×

zbMATH — the first resource for mathematics

A counting theorem in the semigroup of circulant Boolean matrices. (English) Zbl 0382.15010

MSC:
15B34 Boolean and Hadamard matrices
20M20 Semigroups of transformations, relations, partitions, etc.
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] K. K.-Hang Butler, J. R. Krabill: Abelian subsemigroups, enumeration and universal matrices. Duke Math. J. 40 (1973), 587-598. · Zbl 0273.20045
[2] K. K.-Hang Butler, J. R. Krabill: Circulant Boolean relation matrices. Czechoslovak Math. J. 24 (99) (1974), 247-251. · Zbl 0329.20049
[3] K. K.-Hang Butler, Š. Schwarz: The semigroup of circulant Boolean matrices. Czechoslovak Math. J. 26 (101), (1976), 632-635. · Zbl 0347.20037
[4] Š. Schwarz: Circulant Boolean relation matrices. Czechoslovak Math. J. 24 (99) (1974), 252-253. · Zbl 0315.15011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.